# SDR COMA0670201

- Difficulty date: October 10, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 7,589 hours, 5,555 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341704
- Condition: Corroded
- Location: Fuselage
- Part time: 7,589 hours, 5,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER BULKHEAD WEB IS CORRODED RIGHT SIDE.  REPAIRED IAW SRM 51-42-06 AND 51-42-10.
